MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LOCKING TITANIUM ADAPTER; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

BAXTER HEALTHCARE CORPORATION LOCKING TITANIUM ADAPTER; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4129
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Peritonitis (2252)
Date of Event 05/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A peritoneal dialysis (pd) patient experienced fluid leakage between the titanium adapter and the pd catheter during use.Subsequently the patient developed peritonitis manifested by cloudy fluid.The cause of the leakage was not reported.The titanium adapter and transfer set were replaced immediately.The patient was hospitalized for the event and was treated with gentamicin and "abdominal dialysis liquid flushing abdominal treatment".Three days after event onset, the patient was discharged in "good condition".No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LOCKING TITANIUM ADAPTER
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SWINFORD
foxford road
swinford
EI  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15069846
Report Number1416980-2022-03750
Device Sequence Number5722945
Product Code KDJ
UDI-Device Identifier00085412007403
UDI-Public(01)00085412007403
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2026
Device Catalogue Number5C4129
Device Lot Number21E19H93
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Initial Report FDA Received Date07/20/2022
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON- BAXTER PD CATHETER; TRANSFER SET
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown